[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Help, Please!!!

On Thursday, February 13, 2003, at 05:40PM, smreale <email @ redacted> wrote:

>I had a problem with the pump earlier.  I ran my pump down to 0 units
>remaining and did a site change.  Checked my BS an hour later and was up at
>274.  Did a correction bolus and once again checked and was at 239.  Checked
>tubing and sure enough, there was blood.  I have done a site change and my
>BS is now 86.  However, I am spilling a TRACE amount of ketones.  Does
>anyone have any advice on what I should do to correct this?  I really do not
>know what to do except take more insulin but I am afriad that I will drop
>thru the floor and then have to deal with that also.

 #1. Call someone in your diabetic care team... don't rely on an internet
mailing list to help you in an emergency, use your Dr., Nurse, educator or
someone qualified on your medical team.

 #2. Know what your upper limit is to go to the emergency room... anything over
350 with me I go to ER.

 #3. If you are having no luck with the pump, use a needle and do a manual
injection. Sometimes this is more effective for me on a high than the slow
dosing of the pump.

 Not meaning to fuss... but don't you have an emergency plan worked out with
your Dr?

for HELP or to subscribe/unsubscribe, contact: